# SDR DXTA2023042784960

- Difficulty date: April 26, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N913QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0334
- Aircraft time: 291 hours, 178 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR REMAINS IN THE CLOSED POSITION WHEN THE HANDLE IS OPENED. TO OPEN,  IT HAS TO BE PUSHED OPEN. WHEN CLOSING FROM THE OUTSIDE AFTER MOTORING THE DOOR UP, THE LATCH BINDS AND  WILL NOT GO ONTO THE LOCKED POSITION INTERMITTENTLY. // SIGNOFF// 
PERFORMED CHECKS AND EVALUATED DOOR AND WAS ABLE TO CONFIRM WRITE UP. NOTICED THAT DOOR ELECTRONICALLY WORKED PROPERLY HOWEVER THERE SEEMED TO BE BINDING AT THE PIVOT POINTS. LUBRICATED AND CLEANED THE PIVOT POINTS OF THE DOOR AND OPERATED THE SEVERAL TIMES FROM THE INSIDE AND THE OUTSIDE. OPERATIONAL CHECKS SATISFACTORY. WORK PERFORMED IN REF TO CESSNA 680A AMM 52-10-00
